MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 23KHZ TORQUE WRENCH (SINGLE PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 23KHZ TORQUE WRENCH (SINGLE PACK)
Catalog Number C7601EA
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts are being made to obtain additional information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that an expired cusa clarity 23khz torque wrench (single pack) (c7601ea) was used in an unspecified case.It appears the customer missed the expiry date and left the product on the shelf.No patient injury has been reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The cusa clarity 36khz torque wrench (single pack) (c7601ea) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The expiration date is printed on the box label and on the tray barcode label.Based on the dhr review, the expiration date (12/31/2023) printed on the product labels is correct.Therefore, the root cause for this event is related to a use-error due to an oversight by the final user who failed to verify the product¿s expiration date.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CUSA CLARITY 23KHZ TORQUE WRENCH (SINGLE PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18896455
Report Number3006697299-2024-00032
Device Sequence Number17689296
Product Code LFL
UDI-Device Identifier10381780466406
UDI-Public10381780466406
Combination Product (Y/N)N
PMA/510(K) Number
K182809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue NumberC7601EA
Device Lot Number5087393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/18/2024
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown